# SDR SWAA2021081895047

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 754
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS754 RBL3 WL156. ; / [01] CORROSION ON RAIL AT AFT CARGO BAY BS754 RBL3 WL156 IS OUT OF LIMITS DUE TO FASTENER HOLE PROXIMITY TO CORROSION PER SRM 53-00-53-1A-2 FIG. 103 DETAIL D; [02] UPDATED MEASUREMENTS; [03] CUTOUT DAMAGE:2.3'X.75' PER SRM51-10-02; [04] VERIFIED CORRECTIVE ACTION #3; [05] ACCOMPLISHED HFEC SURFACE SCAN INSP. TO AFT CARGO FLOOR RAIL CUTOUT AREA IAW B737 NDTM P6; 51-00-00 PROC 23. NO CRACKS NOTED. TOOL ID ATS1465; N600; [06] CUTOUT DAMAGE SECTION AT B.S. 754; 2.45' LENGTH PER SRM53-00-53-2R-2; [07] INSPECTED CUTOUT DAMAGE SECTION AT B.S. 754; 2.45' LENGTH PER SRM53-00-53-2R-2; [08] FABRICATED REPAIR CHANNEL BAC 1509-100146  7050-T76511 LOT#1464335-1; [09] FABRICATED REPAIR CHANNEL BAC 1509-100146  7050-T76511 LOT#1464335-1 REPAIR SPLICES 53100004-001 BN 110233;
